American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47D03) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 88 found      Go to page: 1 2 3

[1] Alexander Gomilko and Yuri Tomilov. On rates in Euler's formula for $C_0$-semigroups. Proceedings of Symposia in Pure Mathematics 87 133-151.
Book volume table of contents   
View Article: PDF

[2] Genni Fragnelli, Gisèle Ruiz Goldstein, Jerome A. Goldstein and Silvia Romanelli. Asymptotic parabolicity for strongly damped wave equations. Proceedings of Symposia in Pure Mathematics 87 119-131.
Book volume table of contents
View Article: PDF

[3] Lei Li and Jian-Guo Liu. A note on deconvolution with completely monotone sequences and discrete fractional calculus. Quart. Appl. Math.
Abstract, references, and article information
View Article: PDF

[4] I. Chalendar and J. R. Partington. Compactness, differentiability and similarity to isometry of composition semigroups. Contemporary Mathematics 687 (2017) 67-73.
Book volume table of contents   
View Article: PDF

[5] Wojciech Bartoszek and Adam Śpiewak. A note on a Wiener-Wintner theorem for mean ergodic Markov amenable semigroups. Proc. Amer. Math. Soc. 145 (2017) 2997-3003.
Abstract, references, and article information   
View Article: PDF

[6] Deguang Han. A note on the density theorem for projective unitary representations. Proc. Amer. Math. Soc. 145 (2017) 1739-1745.
Abstract, references, and article information   
View Article: PDF

[7] Masayuki Hayashi and Tohru Ozawa. On Landau-Kolmogorov inequalities for dissipative operators. Proc. Amer. Math. Soc. 145 (2017) 847-852.
Abstract, references, and article information   
View Article: PDF

[8] Janez Bernik, Laurent W. Marcoux, Alexey I. Popov and Heydar Radjavi. On selfadjoint extensions of semigroups of partial isometries. Trans. Amer. Math. Soc. 368 (2016) 7681-7702.
Abstract, references, and article information   
View Article: PDF

[9] David Seifert. Some improvements of the Katznelson- Tzafriri theorem on Hilbert space. Proc. Amer. Math. Soc. 143 (2015) 3827-3838. MR 3359574.
Abstract, references, and article information   
View Article: PDF

[10] Riccardo Ghiloni and Vincenzo Recupero. Semigroups over real alternative *-algebras: Generation theorems and spherical sectorial operators. Trans. Amer. Math. Soc. 368 (2016) 2645-2678.
Abstract, references, and article information   
View Article: PDF

[11] Boris Baeumer, Mihály Kovács and Harish Sankaranarayanan. Higher order Gr\"unwald approximations of fractional derivatives and fractional powers of operators. Trans. Amer. Math. Soc. 367 (2015) 813-834. MR 3280028.
Abstract, references, and article information   
View Article: PDF

[12] Ali Jafarian, Alexey I. Popov, Mehdi Radjabalipour and Heydar Radjavi. Commutators of small rank and reducibility of operator semigroups. Proc. Amer. Math. Soc. 142 (2014) 4277-4289. MR 3266995.
Abstract, references, and article information   
View Article: PDF

[13] Hafedh Herichi and Michel L. Lapidus. Fractal Complex Dimensions, Riemann Hypothesis and Invertibility of the Spectral Operator. Contemporary Mathematics 600 (2013) 51-89.
Book volume table of contents   
View Article: PDF

[14] G. G. Amosov, A. D. Baranov and V. V. Kapustin. On perturbations of the isometric semigroup of shifts on the semiaxis. St. Petersburg Math. J. 22 (2011) 515-528. MR 2768959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Carl C. Cowen and Eungil Ko. Hermitian weighted composition operators on $H^{2}$. Trans. Amer. Math. Soc. 362 (2010) 5771-5801. MR 2661496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Masaki Izumi. Every sum system is divisible. Trans. Amer. Math. Soc. 361 (2009) 4247-4267. MR 2500888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Miao Li and Quan Zheng. Extrapolation spaces for $C$-semigroups. Proc. Amer. Math. Soc. 137 (2009) 663-668. MR 2448588.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Mark Lichtner. Spectral mapping theorem for linear hyperbolic systems. Proc. Amer. Math. Soc. 136 (2008) 2091-2101. MR 2383515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Wojciech Czaja and Jacek Zienkiewicz. Atomic characterization of the Hardy space $H^1_L(\mathbb R)$ of one-dimensional Schrödinger operators with nonnegative potentials. Proc. Amer. Math. Soc. 136 (2008) 89-94. MR 2350392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] L. Bernal-González and K.-G. Grosse-Erdmann. Existence and nonexistence of hypercyclic semigroups. Proc. Amer. Math. Soc. 135 (2007) 755-766. MR 2262871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Heydar Radjavi and Peter Rosenthal. On submultiplicativity of spectral radius and transitivity of semigroups. Proc. Amer. Math. Soc. 135 (2007) 163-168. MR 2280184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] T. Kalmes. On chaotic $C_0$-semigroups and infinitely regular hypercyclic vectors. Proc. Amer. Math. Soc. 134 (2006) 2997-3002. MR 2231625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Oleg N. Ageev. Spectral rigidity of group actions: Applications to the case $\mbox{gr}\langle t,s ; ts=st^2\rangle$. Proc. Amer. Math. Soc. 134 (2006) 1331-1338. MR 2199176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Farhad Jafari, Thomas Tonev and Elena Toneva. Automatic differentiability and characterization of cocycles of holomorphic flows. Proc. Amer. Math. Soc. 133 (2005) 3389-3394. MR 2161164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] G. G. Amosov and A. D. Baranov. On perturbations of the group of shifts on the line by unitary cocycles. Proc. Amer. Math. Soc. 132 (2004) 3269-3273. MR 2073301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Tepper L. Gill, Sudeshna Basu, Woodford W. Zachary and V. Steadman. Adjoint for operators in Banach spaces. Proc. Amer. Math. Soc. 132 (2004) 1429-1434. MR 2053349.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Bamdad R. Yahaghi. On injective or dense-range operators leaving a given chain of subspaces invariant. Proc. Amer. Math. Soc. 132 (2004) 1059-1066. MR 2045421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] C. K. Fong and A. R. Sourour. The semigroup generated by a similarity orbit or a unitary orbit of an operator. Proc. Amer. Math. Soc. 131 (2003) 3203-3210. MR 1992861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Peer Christian Kunstmann and Zeljko Strkalj. $H^\infty$-calculus for submarkovian generators. Proc. Amer. Math. Soc. 131 (2003) 2081-2088. MR 1963753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Teresa Bermúdez, Antonio Bonilla and Antonio Martinón. On the existence of chaotic and hypercyclic semigroups on Banach spaces. Proc. Amer. Math. Soc. 131 (2003) 2435-2441. MR 1974641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 88 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia